# SDR UALA2009092202987

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 41,952 hours, 16,395 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP AT SEATS 1, 2, 8, 9 & 10.  SEAT 10 WAS INOP; REPAIRED CONNECTOR.  NOW 10 WORKS OK.  REF WDM 33- 51-06 POST SB 33-1041 WIRE MOD TO EMERG LIGHT CIRCUITS, WORKING WITH SAMC TO FIND BASE COA FOR PWR TO THESE SEATS OR LOCATION OF BATTERY 110WT1 FROM POST COA.  RECEIVED POST COA AND FOUND SHORTING FLOOR LIGHTS, REPAIRED BY SEAT 6 PER SWPM AND REPLACED EPSU.  ALL LIGHTS WORK NORMAL.
